The Minkowski Inequality for Generalized Fractional Integrals

Juan Galeano Delgado, Juan E.Nápoles Valdés, Edgardo Pérez Reyes, Miguel Vivas-Cortez

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this work, the well-known Minkowski inequality is studied, using a generalized fractional integral operator, defined and studied by authors in a previous work. Relationships with known results are established throughout the work and in conclusions.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalApplied Mathematics and Information Sciences
Volume15
Issue number1
DOIs
StatePublished - 1 Jan 2021

Bibliographical note

Publisher Copyright:
© 2021. Natural Sciences Publishing Cor. All Rights Reserved.

Keywords

  • fractional integral
  • Minkowski inequality

Fingerprint

Dive into the research topics of 'The Minkowski Inequality for Generalized Fractional Integrals'. Together they form a unique fingerprint.

Cite this